Have really bad lower & upper abdominal bloating/tightness with the smallest amounts of food and/or liquid. What could it be?

A year ago, I was diagnosed with gastritis with an EGD. I've been taking omeprazole magnesium ever since. Last week I finished taking minocycline. The bloating started when I stopped the antibiotics. I've also had my gallbladder taken out. It seems that with even the smallest amount of food or liquid I get really full almost instantly. The bloating/tightness is mostly around my diaphragm. I also have the same feeling in my lower abdomen if I try and eat too much, which is usually a small amount.

Doctor Answers 1

Abdominal issues

It is very difficult to recommend specific treatments, but it sounds as if you may have a condition called gastroparesis. I would recommend that you schedule an appt with your gastroenterologist for a full evaluation.


San Jose Physician
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.